Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 62, NWS Kansas City, MO

May 25, 2012Nodaway County, Worth County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 25, 2012, 3:33 PM CDT for Nodaway County, Worth County, Missouri. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2012, 3:33 PM CDT (20:33 UTC)
Expired
May 25, 2012, 4:15 PM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Nodaway County, MO, Worth County, MO

The radar

The Des Moines radar (KDMX), 156 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:45 PM CDTHAIL 0.754 Nw Worth, MO
May 25, 3:55 PM CDTHAIL 0.88Grant City, MONICKEL SIZE HAIL AT SHERRIFS OFFICE IN GRANT CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.6 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2012-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2012-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS53 KEAX 252033
SVREAX
MOC147-227-252115-
/O.NEW.KEAX.SV.W.0062.120525T2033Z-120525T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
333 PM CDT FRI MAY 25 2012

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
  WORTH COUNTY IN NORTHWEST MISSOURI...

* UNTIL 415 PM CDT

* AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH    
  OF RAVENWOOD...AND MOVING EAST AT 35 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

* LOCATIONS IMPACTED INCLUDE...
  GRANT CITY...SHERIDAN...WORTH...DENVER AND ALLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4058 9425 4039 9425 4038 9445 4039 9459
      4037 9460 4037 9472 4058 9479
TIME...MOT...LOC 2033Z 255DEG 33KT 4048 9462

HAIL...1.25IN
WIND...<50 MPH

$$

AB
2 follow-up statements
625 
WWUS53 KEAX 252046
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
346 PM CDT FRI MAY 25 2012

MOC147-252055-
/O.CAN.KEAX.SV.W.0062.000000T0000Z-120525T2115Z/
NODAWAY MO-
346 PM CDT FRI MAY 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NODAWAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4039 9425 4038 9442 4039 9460 4047 9461
      4047 9462 4057 9463 4058 9425
TIME...MOT...LOC 2045Z 255DEG 33KT 4051 9448

$$

MOC227-252115-
/O.CON.KEAX.SV.W.0062.000000T0000Z-120525T2115Z/
WORTH MO-
346 PM CDT FRI MAY 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WORTH COUNTY 
UNTIL 415 PM CDT...

AT 341 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
GRANT CITY...AND MOVING EAST AT 40 MPH.

HAZARD...HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
GRANT CITY...DENVER AND ALLENDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4039 9425 4038 9442 4039 9460 4047 9461
      4047 9462 4057 9463 4058 9425
TIME...MOT...LOC 2045Z 255DEG 33KT 4051 9448

HAIL...1.25IN
WIND...<50 MPH

$$

AB
652 
WWUS53 KEAX 252109
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
409 PM CDT FRI MAY 25 2012

MOC227-252119-
/O.EXP.KEAX.SV.W.0062.000000T0000Z-120525T2115Z/
WORTH MO-
409 PM CDT FRI MAY 25 2012

...THE SEVERE THUNDERSTORM WARNING FOR WORTH COUNTY WILL EXPIRE AT
415 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4039 9425 4038 9442 4039 9460 4047 9461
      4047 9462 4057 9463 4058 9425
TIME...MOT...LOC 2109Z 255DEG 33KT 4057 9420

$$

AB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:11 PM CDT, 22 minutes earlier.

Area forecast discussion, May 25, 3:11 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
311 PM CDT FRI MAY 25 2012

.DISCUSSION...

Short Term (Tonight-Sunday Night)...

Satellite imagery and 20Z surface observations show a well defined
warm front draped across the Flint Hills to near Clinton and across
the Lake of the Ozarks. Strong daytime heating was ongoing north of
this boundary, with the remanant convective cold pool showing rapid
response as temperatures quickly climb back into the low 80s and
should recover into the mid-upper 80s by later this afternoon.

Earlier concerns in the morning update remain justified with respect
to severe potential this afternoon. A 17Z aircraft sounding from MCI
showed only a modest inversion around 650mb (6.3C) with steepening
lapse rates aloft. Even allowing for continued 700-650mb warming
this afternoon, the 12Z models were overdone with the degree of
capping although this remains the main limiting factor. A modified
sounding using this profile, antecedant moisture conditions and
expected surface obs would yield greater than 3000 J/kg of CAPE
later this afternoon across E/NE KS and west central/NW MO,
including steep lapse rates in the crucial 0-3km layer. Deep layer
shear profiles remain quite impressive between the height anomalies
over the Gulf Coast region and the Southwest, with effective deep
layer shear still progged between 40 and 60 knots toward 00Z. With
gusty east-southeast surface winds also present, the augmented low
level shear profiles are also substantial. The combination of
instability and shear appear to be quite favorable for supercell
development over the next 2-3 hours, with storm motion vectors
likely to carry convection along the warm front and remnant outflow
boundary. Thus, in addition to an attendant risk for very large hail
and damaging wind gusts, there is a significant threat for tornadoes
in this region if surface based storms develop.

A second threat for more isolated severe weather (marginal hail)
also exists across the Iowa border counties where elevated ascent
has increased across NW MO into central Iowa. Continued warm
advection aloft and isentropic ascent should maintain a corridor of
elevated instability and sufficient shear for a few severe storms
across north central and northeast MO through early evening.

Expect thunderstorm threats to persist until around 04Z, with the
caveat that expected supercells across west central KS will need to
be monitored for longevity as that activity progresses eastward
through Kansas overnight. Current thinking is that activity will
dissipate quickly as the EML expands across the eastern Plains and
lower Missouri Valley overnight.

Otherwise, concerns for the remainder of the weekend involve heat.
Made no changes to Sat/Sun with record breaking temperatures in the
90s expected. Areas that received rainfall last night, this morning
and possibly this evening will also experience stronger
evapotranspiration tomorrow. Thus, upward adjustments to dewpoints
were made, which yields afternoon heat indices around 100F. Given
the abundance of outdoor activities this holiday weekened, persons
should exercise heat precautions (fluids, light colored/weight
clothing, air conditioning) in addition to applying the sunscreen.

Bookbinder

Medium Range (Monday - Thursday):

This period actually looks to be fairly active which is in contrast
to most of the month of May. For Monday, an upper wave will track
across the northern Plains and Upper Midwest, pushing a cold front
south into the region. Models vary on how widespread possible
precipitation my be but it looks like northern Missouri will see a
decent chance for thunderstorms with diminishing chances further
south along the front through the remainder of the forecast area.

Tuesday looks to be dry for now as the region is in the wake of the
cold front and ahead of the next system. High pressure should
transit the Plains and Midwest through this time frame result in the
quieter weather. Model guidance gets a little murkier by the middle
of the week with the ECMWF keeping us under the influence of the
surface high with easterly drier and cooler flow. The GFS is the
most aggressive in digging a rather strong system into the Mid
Missouri Valley late in the day Wednesday and Wednesday night. It is
about 12 to 24 hours faster the ECMWF and GEM. So POP's may be a
little too robust for Wednesday but as the overnight progresses
precipitation chances should start to increase as a possible
shortwave moves through the area.

The later half of the week looks cooler as the area should be in the
wake of the mid week low. But there are timing differences regarding
the deepening of the wave so there is quite a bit of uncertainty
beyond the Wednesday time frame. The GEFS plume diagrams for the
Kansas City area show the large variation in temperatures beyond
Wednesday. Upper level standard deviation really increase in the
Plains as well decreasing confidence for the later half of the week.

CDB

&&

.CLIMATE...

With the potential for near record temperatures over the holiday
weekend, here are the normals and records through Memorial Day:

Kansas City:
                   Avg High/Low      Record High      Records Max Low
Saturday 5/26........78/57...........92 in 1985........68 in 1987
Sunday 5/27..........78/58...........94 in 2006........70 in 2006
Monday 5/28..........78/58...........93 in 2006........75 in 2006

St. Joseph

Saturday 5/26.........79/57..........94 in 1967, 1926...64 in 2008
Sunday 5/27...........79/58..........93 in 2006, 1966...69 in 1991
Monday 5/28...........80/58..........94 in 1998.........75 in 2006

&&

.AVIATION...

For the 18Z TAFs, current satellite/surface observations show a
stable cold pool from morning convection across the terminals, with
a sharp warm front stretching from ICT-NVD-AIZ. Strong daytime
heating should lift this effective boundary across the KC terminals
by late today, with winds becoming more southeast and the potential
for redevelopment of strong to severe storms across the terminals
between roughly 00 and 04Z.

Moist easterly flow north of the warm front should lead to at least
MVFR stratus developing overnight, with some potential for IFR
ceilings at STJ if the warm front stalls and convection is a bit
more prolific.

Improving conditions should occur by mid morning Saturday with winds
turning southerly in the warm sector and some gusty character
developing by the end of the TAF cycle.

Bookbinder

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, May 25, 1:04 PM CDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 PM CDT FRI MAY 25 2012

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-261100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
104 PM CDT FRI MAY 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND THIS EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WARM FRONT STRETCHED FROM NORTH OF WICHITA TO THE LAKE OF THE
OZARKS EARLY THIS AFTERNOON. A VERY WARM AND HUMID AIRMASS ALONG AND
SOUTH OF THIS FRONT IS EXPECTED TO LIFT SLOWLY NORTHWARD THIS
AFTERNOON...REACHING THE I-70 CORRIDOR BY LATER IN THE DAY. AN
INCREASINGLY UNSTABLE AIRMASS...COUPLED WITH VERY FAVORABLE WIND
PROFILES WILL CREATE AN ENVIRONMENT FAVORABLE FOR THE DEVELOPMENT OF
SUPERCELLS ACROSS NORTHEAST KANSAS AND WEST CENTRAL INTO NORTHWEST
MISSOURI. ANY THUNDERSTORMS THAT DEVELOP IN THE VICINITY OF THE WARM
FRONT WILL POSE A THREAT FOR VERY LARGE HAIL...DAMAGING WIND GUSTS
AND TORNADOES. PERSONS WEST OF A LINE FROM CHILLICOTHE TO
WARRENSBURG SHOULD MONITOR CONDITIONS FOR THE POSSIBLE DEVELOPMENT
OF SEVERE WEATHER BETWEEN 4 AND 9 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HOT AIRMASS WILL OVERSPREAD THE REGION SATURDAY AND SUNDAY. NEAR-
RECORD HIGHS IN THE LOWER 90S ARE EXPECTED SATURDAY WITH HEAT INDEX
VALUES IN THE UPPER 90S TO NEAR 100. HIGHS ON SUNDAY WILL BE AROUND
90.

A WEAK COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ACROSS THE
REGION MONDAY INTO MONDAY EVENING. A FEW OF THESE STORMS MAY BE
STRONG OR SEVERE...ESPECIALLY FROM EAST CENTRAL KANSAS INTO CENTRAL
AND NORTH CENTRAL MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
EASTERN KANSAS AS WELL AS WEST CENTRAL AND NORTHWEST MISSOURI.

BOOKBINDER

In the hours before

Special weather statement, May 25, 11:47 AM CDT, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1147 AM CDT FRI MAY 25 2012

MOZ046-251715-
COOPER MO-
1147 AM CDT FRI MAY 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COOPER COUNTY UNTIL
1215 PM CDT...

AT 1144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHWEST OF OTTERVILLE...OR 9 MILES
NORTHEAST OF SEDALIA...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN COOPER COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3868 9284 3873 9306 3880 9306 3880 9305
      3879 9282
TIME...MOT...LOC 1647Z 281DEG 22KT 3876 9305

CDB
Local storm report, May 25, 12:04 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1204 PM CDT FRI MAY 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     FLASH FLOOD      1 ESE PLEASANT HILL     38.79N 94.24W
05/25/2012                   CASS               MO   NWS EMPLOYEE

            1 FOOT OF WATER FLOWING ACROSS COUNTRY CLUB DRIVE NEAR
            ITS INTERSECTION WITH MURRAY ROAD.

&&

SAW
Local storm report, May 25, 12:35 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT FRI MAY 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HEAVY RAIN       3 SW GRANDVIEW          38.86N 94.57W
05/25/2012  M4.17 INCH       JACKSON            MO   MESONET

            STORMWATCH RAIN GAUGE AT 150 HIGHWAY AND PROSPECT. STORM
            TOTAL ENDING AT 10 AM.

1000 AM     HEAVY RAIN       STANLEY                 38.85N 94.67W
05/25/2012  M3.86 INCH       JOHNSON            KS   MESONET

            MISSION RD. AT NEGRO CREEK. STORM TOTAL ENDING AT 10 AM.

&&

BOOKBINDER
Special weather statement, May 25, 3:03 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 PM CDT FRI MAY 25 2012

MOZ003-252045-
WORTH MO-
303 PM CDT FRI MAY 25 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WORTH COUNTY UNTIL
345 PM CDT...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF GRANT CITY...OR 21 MILES
NORTHWEST OF ALBANY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT CITY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 4052 9424 4041 9452 4055 9463 4057 9463
      4058 9462 4057 9423
TIME...MOT...LOC 2003Z 239DEG 31KT 4054 9448

AB
Local storm report, May 25, 3:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT FRI MAY 25 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     HAIL             5 NW GRANT CITY         40.54N 94.48W
05/25/2012  M1.75 INCH       WORTH              MO   LAW ENFORCEMENT

            SHERRIF REPORTED GOLF BALL SIZE HAIL. 5 MILES NORTHWEST
            OF GRANT CITY

&&

KBRONIS
Local storm report, May 25, 3:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
325 PM CDT FRI MAY 25 2012 COR TIME

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             5 NW GRANT CITY         40.54N 94.48W
05/25/2012  M1.75 INCH       WORTH              MO   LAW ENFORCEMENT

            SHERRIF REPORTED GOLF BALL SIZE HAIL. 5 MILES NORTHWEST
            OF GRANT CITY

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:00 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 24, 7:14 PM CDTSevere Thunderstorm WarningEAXClay, Platte8 min
May 24, 8:18 PM CDTSpecial Weather StatementEAXJackson27 min
May 25, 6:15 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
May 25, 7:32 AM CDTSpecial Weather StatementEAXBates28 min
May 25, 7:41 AM CDTSevere Thunderstorm WarningEAXBates19 min
May 25, 8:23 AM CDTAreal Flood AdvisoryEAXCass, Jackson6 hr
May 25, 8:46 AM CDTSpecial Weather StatementEAXJackson29 min
May 25, 9:12 AM CDTFlash Flood WarningEAXCass, Jackson6 hr
May 25, 9:35 AM CDTSpecial Weather StatementEAXJohnson25 min
May 25, 10:18 AM CDTFlash Flood WarningEAXJohnson, Lafayette6 hr
May 25, 10:32 AM CDTSpecial Weather StatementEAXPettis43 min
May 25, 11:02 AM CDTSevere Thunderstorm WarningEAXPettis28 min
May 25, 11:09 AM CDTAreal Flood WarningEAXCass12 hr
May 25, 11:12 AM CDTRiver Flood WarningEAXCass, Henry, Johnson9 hr
May 25, 11:47 AM CDTSpecial Weather StatementEAXCooper28 min
May 25, 2:55 PM CDTAreal Flood WarningEAXCass, Jackson8 hr
May 25, 3:03 PM CDTSpecial Weather StatementEAXWorth42 min
May 25, 3:11 PM CDTSevere Thunderstorm WarningEAXWorth19 min
May 25, 4:02 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer, Worth28 min
May 25, 4:28 PM CDTSpecial Weather StatementEAXMercer47 min
May 25, 4:48 PM CDTSpecial Weather StatementEAXPutnam42 min
May 25, 5:13 PM CDTSpecial Weather StatementEAXPutnam47 min
May 25, 5:34 PM CDTSevere Thunderstorm WarningEAXPutnam, Schuyler25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.